# SDR 20010423CW017

- Difficulty date: March 17, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N600LC
- Make and model: Lear 60LEAR
- Aircraft serial: 021
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 5407002340
- Condition: Cracked
- Location: Hyd System
- Part time: 3,740 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A SMALL HYDRAULIC LEAK WAS FOUND IN WHEEL WELL.  TIGHTENED B-NUT AND LEAK BECAME WORSE.  REMOVED TUBE AND FOUND CRACK AROUND CIRCUMFERENCE AT FLARE.  THIS TUBE IS ABOUT 3 FEET LONG AND IS ONLY SURPPORTED 4 INCHES FROM OPPOSITE END OF CRACK.
